# SDR CA100525001

- Difficulty date: May 5, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

UNCOMMANDED POWER CHANGE  FOLLOWING A MAJOR HELO INSP, WHILE PERFORMING A COMPASS HEADING CHECK IN HOVER, THE NR 1 ENGINE WENT TO 111 PERCENT N1 UNCOMMANDED.  THE ACFT CLIMBED 10 FT AND WAS IMMEDIATELY BROUGHT BACK TO THE GROUND AS THE MAIN ROTOR SPEED KEPT CLIMBING TO A MAX OF 132.6 PERCENT.  THE THROTTLES WERE RETARDED WHICH HAD NO EFFECT ON THE ENGINE AT WHICH TIME THE FUEL VALVES WERE SHUT OFF.  TROUBLESHOOTING IS FOCUSING ON THE AUTOMATIC FUEL CONTROL. THE ENGINE WILL NEED REMOVAL AS A RESULT OF THE EXEEDANCE.
